# SDR ASOA2014110711612

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 32,945 hours, 29,692 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR  WILL NOT OPEN  FROM OUTSIDE.  OUTER  HANDLE JAMMED.  COMPLIED  WITH  INSPECTION  ON SERVICE DOOR - NO DEFECT NOTED IAW AMM 2-40-00.  OK FOR SERVICE.
